# SDR REXA2020090200631

- Difficulty date: August 22, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 29,738 hours, 27,531 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 601R3522661
- Condition: Bent
- Location: Bs 584
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD & AFT DOOR LANDINGS ON GROUND AIR DOOR BENT.  REMOVED & REPLACED AFT DOOR LANDING IAW CRJ 200 SRM 51-40-11, 51-42-0651-25-01 & 51-23-00 & REPAIRED FWD LANDING IAW REO 601R-53-61-6078 REV, DATED 2018-04-06.
